# SDR SIMA20120718001

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 27,625 hours, 24,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3337,  RAMP CREW REPORTED THEY NOTICED A SMOKE ODOR IN CARGO BAY.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED CARGO BAY FOR OBVIOUS DEFECTS, NONE NOTED.  GROUND RAN BOTH ENGINES IAW 71-00-01, NO ODOR NOTED WITH BOTH BLEEDS AND PACKS ON.  AIRCRAFT OK FOR SERVICE, COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
